# SDR 2003F00275

- Difficulty date: January 20, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER 8R, FUSELAGE STATION 460 RIGHT SIDE, HAS CRACKED CLIP.  REMOVED AND REPLACED CLIP.  TREATED AND PRIMED AREA AT STARINGER 8R, FUSELAGE STATION 460.  (M)
